# SDR IPXA10560029

- Difficulty date: May 11, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148N313820
- Condition: Corroded
- Location: Bs 1795 S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, BS 1795, STR 4 RT CORRODED AROUND NUTPLATE.  R & R IAW 51-40-02-0G.
